# SDR AALA202501173497

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,840 hours, 18,876 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER LAVATORY DOOR JAMS AND WILL NOT OPEN FULLY. FOLDED BACK IN INNER DOOR HANDLE. ACCORDION LEFT AFT LAVATORY DOOR OPERATES FULLY OPEN AND CLOSE POSITIONS CORRECTLY. PER CMM AIPC 25-40-64.
